# SDR UPS07850474

- Difficulty date: July 24, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L36 SPLICE BETWEEN STA 1260 AND 1280 CRACKED.  REMOVED AND REPLACED FITTING IAW SAA EA 008-5310-01-A0987.
